# SDR SIMA20171226003

- Difficulty date: December 26, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 32,278 hours, 27,511 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARNING DURING CRUISE,  FA SMELLED SMOKE IN THE LAVATORY, WARNING PERSISTED UNTIL ACFT POWERED DOWN.  PERFORMED ETN-EM-72-034 ENG ODOR EVENT TROUBLESHOOTING SUPPLEMENT. NO ODOR OR SMOKE DETECTED IN CABIN, COCKPIT, OR LAVATORY. FCF FOUND SATISFACTORY
